# SDR AALA20001367

- Difficulty date: August 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT INOPERATIVE.  REPAIRED BROKEN WIRE LEAD ON BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
